# SDR DHL2005803535

- Difficulty date: December 5, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Ws 74 Lt
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK OB FWD FITTING CRACKED XRS 74.000 S-51 (LWR PART) (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-1-0. REMOVED CRACKED FITTING IAW SRM 51-1-20D. CLEANED, TREATED AND APPLIED COATING MATERIAL TO AREA IAW SRM 51-1-12 PG. 7. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1. FOR LEAK CHECK REFER TO NR 039054.
